About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 261274, 14 pages
http://dx.doi.org/10.1155/2012/261274
Research Article

Exponential Synchronization Analysis and Control for Discrete-Time Uncertain Delay Complex Networks with Stochastic Effects

1College of Fundamental Studies, Shanghai University of Engineering Science, Shanghai 201620, China
2College of Information Sciences and Technology, Donghua University, Shanghai 201620, China

Received 18 April 2012; Accepted 3 June 2012

Academic Editor: Bo Shen

Copyright © 2012 Tianbo Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tianbo Wang, Wuneng Zhou, Dejun Zhao, and Shouwei Zhao, “Exponential Synchronization Analysis and Control for Discrete-Time Uncertain Delay Complex Networks with Stochastic Effects,” Mathematical Problems in Engineering, vol. 2012, Article ID 261274, 14 pages, 2012. doi:10.1155/2012/261274